Zur Theorie der Nicht Linearen Differenzen-Gleichungen

Heinrich Löwig Prag

TBD mathscidoc:1701.33770

Acta Mathematica, 57, (1), 293-340, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 116 downloads ] [ 0 comments ]
@inproceedings{heinrich1931zur,
  title={Zur Theorie der Nicht Linearen Differenzen-Gleichungen},
  author={Heinrich Löwig},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203058092618479},
  booktitle={Acta Mathematica},
  volume={57},
  number={1},
  pages={293-340},
  year={1931},
}
Heinrich Löwig. Zur Theorie der Nicht Linearen Differenzen-Gleichungen. 1931. Vol. 57. In Acta Mathematica. pp.293-340. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203058092618479.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved